View Single Post
Old 12-20-2006, 12:22 PM   #3
msbibe msbibe is offline
Veteran
(female)
 
Join Date: Jul 2006
Posts: 347
msbibe HB User
Re: 1 week on Prozac

Hi Traci,

I wondered how you were doing. I'm sorry you've come across some of the negative info about antidepressants. Some websites are downright scary. Some are started by people who had a bad experience--no one ever starts a website if they had a good experience, have you noticed?

It is entirely possible that you are feeling the effects of the Prozac already. The moms I know (online) who take it often mention noticing small changes even within the first week.

Weigh the two--feeling calmer vs. the scary side effects that may or may not be something you experience. (stay away from internet searching)

Talk with your doctor about your fears. Prozac has been around for about 20 years. If there were horrible things wrong with it, it would have been taken off the market a long time ago.

Maybe something for sleep, or for anxiety would help for a bit, along with the Prozac. Prozac, when it gets to an effective dose for you will help with anxiety, depression and other things as well. Just don't stop taking your med suddenly. Maybe see how it goes through Christmas (and all that stress) before you make a decision?

Last edited by msbibe; 12-20-2006 at 12:26 PM.